# SDR SWAA2024051474367

- Difficulty date: April 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT.   REPLACED ANGLE-SUPPORT LOCATED BS867 BETWEEN STRINGER 25L TO STRINGER 26L AFT CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG #149A8102 SHEET 19 REV.A; DWG #149A8104 SHEET 1 REV.B TOOK MEASURE IS: 0.750.
